# SDR UIEA2013041400208

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE NOTED ON AFT PRESSURE BULKHEAD AT APPROX STA 1582 LOCATED ON R/T SIDE LOWER SECTION.  REMOVED DAMAGE AREA AND ACCOMPLISHED REPAIR ON AFT PRESSURE BULKHEAD.
